Remark on linear equations in Banach space

Štefan Schwabik

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 2, page 115-122
  • ISSN: 0528-2195

How to cite

top

Schwabik, Štefan. "Remark on linear equations in Banach space." Časopis pro pěstování matematiky 099.2 (1974): 115-122. <http://eudml.org/doc/21199>.

@article{Schwabik1974,
author = {Schwabik, Štefan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {115-122},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Remark on linear equations in Banach space},
url = {http://eudml.org/doc/21199},
volume = {099},
year = {1974},
}

TY - JOUR
AU - Schwabik, Štefan
TI - Remark on linear equations in Banach space
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 2
SP - 115
EP - 122
LA - eng
UR - http://eudml.org/doc/21199
ER -

References

top
  1. T. Kato, Perturbation Theory for Linear Operators, Springer Verlag, Berlin, Heidelberg, New York, 1966. (1966) Zbl0148.12601MR0203473
  2. D. Przeworska-Rolewicz S. Rolewicz, Equations in Linear Ѕpaces, Monografie Matematyczne, T. 47, Warszawa 1968. (1968) 
  3. Š. Schwabik, On an Integral Operatoг in the Ѕpace of Functions with Bounded Variations, Čas. pӗst. mat. 97 (1972), 297-330. (1972) MR0450906
  4. Š. Schwabik, Remark on d -characteristic and d g -characteristic of Linear Operators in Banach Ѕpace, Ѕtudia Mathematica XLVIII (1973), 251-255. (1973) 
  5. M. Tvrdý, Boundary Value Problems for Linear Generalized Diíferential Equations and their Adjoints, Czech. Math. J. 23 (98), (1973), 183-217. (1973) MR0320417

NotesEmbed ?

top

You must be logged in to post comments.